$p$-Rings and their Boolean-vector representation

Alfred L. Foster University of California, Berkeley

TBD mathscidoc:1701.331014

Acta Mathematica, 84, (1), 231-261, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 162 downloads ] [ 0 comments ]
@inproceedings{alfred1951$p$-rings,
  title={$p$-Rings and their Boolean-vector representation},
  author={Alfred L. Foster},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130328596723},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={231-261},
  year={1951},
}
Alfred L. Foster. $p$-Rings and their Boolean-vector representation. 1951. Vol. 84. In Acta Mathematica. pp.231-261. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130328596723.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved